# SDR 2005UALA00956

- Difficulty date: September 7, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 52,088 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR EEL LIGHTS INOP.  REPLACED LAMP STRIP AT AFT GALLEY.
